-
MLÍCHOVÁ, Michaela and Vojtěch PRAVEC. Transitivity in nonautonomous systems generated by a uniformly convergent sequence of maps. Topology and its Applications. Amsterdam: Elsevier B.V., 2024, vol. 349, may, p. "108904-1"-"108904-12", 12 pp. ISSN 0166-8641. Available from: https://dx.doi.org/10.1016/j.topol.2024.108904.Topology and its Applications
RIV/47813059:19610/24:A0000162 Article in a journal. English. Netherlands.
Mlíchová, Michaela (203 Czech Republic, guarantor, belonging to the institution) -- Pravec, Vojtěch (203 Czech Republic, belonging to the institution)
Keywords in English: Collective convergence; Nonautonomous dynamical systems; Systems generated by a uniformly convergent sequence of maps; Topological transitivity
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 7/3/2025 10:56. -
RÝŽOVÁ, Veronika. Birkhoff centre and backward limit points. Topology and its Applications. Amsterdam: Elsevier B.V., 2023, vol. 324, february, p. "108338-1"-"108338-7", 7 pp. ISSN 0166-8641. Available from: https://dx.doi.org/10.1016/j.topol.2022.108338.Topology and its Applications
RIV/47813059:19610/23:A0000143 Article in a journal. English. Netherlands.
Rýžová, Veronika (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: Backward limit points; Birkhoff centre; Dynamical systems; Recurrent points; s alpha-limit sets; beta-limit sets; omega-limit points
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 8/4/2024 13:09. -
TESARČÍK, Jan and Vojtěch PRAVEC. On distributional spectrum of piecewise monotonic maps. Aequationes Mathematicae. Basel: Birkhauser Verlag AG, 2023, vol. 97, No 1, p. 133-145. ISSN 0001-9054. Available from: https://dx.doi.org/10.1007/s00010-022-00913-2.Aequationes mathematicae
RIV/47813059:19610/23:A0000133 Article in a journal. English. Switzerland.
Tesarčík, Jan (203 Czech Republic, guarantor, belonging to the institution) -- Pravec, Vojtěch (203 Czech Republic, belonging to the institution)
Keywords in English: Omega-limit set; Distributional chaos; Spectrum of distributional functions; Piecewise monotonic maps
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 27/3/2024 14:50. -
RODRIGUES, Ana, Samuel Joshua ROTH and Zuzana ROTH. Fair measures for countable-to-one maps. Stochastics and Dynamics. Singapore: World Scientific Publishing Co. Pte Ltd, 2021, vol. 21, No 2, p. "2150008-1"-"2150008-29", 29 pp. ISSN 0219-4937. Available from: https://dx.doi.org/10.1142/S0219493721500088.Stochastics and Dynamics
RIV/47813059:19610/21:A0000100 Article in a journal. English. Singapore.
Rodrigues, Ana (620 Portugal, guarantor) -- Roth, Samuel Joshua (840 United States of America, belonging to the institution) -- Roth, Zuzana (703 Slovakia, belonging to the institution)
Keywords in English: Entropy; Markov shift; interval map; fair measure; tame graph
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 28/3/2022 13:23. -
BRADÍK, Jaroslav and Samuel Joshua ROTH. Typical Behaviour of Random Interval Homeomorphisms. Qualitative Theory of Dynamical Systems. Basel, Switzerland: Springer International Publishing, 2021, vol. 20, No 3, p. "73-1"-"73-20", 20 pp. ISSN 1575-5460. Available from: https://dx.doi.org/10.1007/s12346-021-00509-2.Qualitative Theory of Dynamical Systems
RIV/47813059:19610/21:A0000099 Article in a journal. English. Switzerland.
Bradík, Jaroslav (203 Czech Republic, belonging to the institution) -- Roth, Samuel Joshua (840 United States of America, guarantor, belonging to the institution)
Keywords in English: Random dynamical systems; Interval homeomorphisms; Singular stationary measures; Residual set
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 29/3/2022 09:33.
2024
2023
2021
Displayed: 4/4/2025 15:36